# SDR 99UAL900660

- Difficulty date: December 20, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Aircraft time: 59,109 hours, 33,645 cycles
- Engine: Pwa JT8D15
- Engine time: 58,439 hours, 33,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE 1 STRUT OVERHEAT LIGHT CAME ON.  COMPLETED IN FLIGHT ENGINE SHUTDOWN, LIGHT REMAINED ON.  *S/D*  THE STRUT OVERHEAT LIGHT ILLUMINATION IN-FLIGHT WAS AN INDICATION PROBLEM.  ALL DUCTS WERE FOUND INTACT.  THE OVERHEAT LOOP WAS FOUND RESTING ON THE 13TH STAGE DUCT AND WAS RESPOITIONED.
